MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vomiting (2144); Pneumoperitoneum (4819)
Date of Event 10/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, but the site was aware of this event today (18oct2023), reporting this information to us this morning.The reported sae has been described as large postsurgical pneumoperitoneum, subcutaneous emphysema and bilateral pleural effusion observed in imaging test suspicious of gastrointestinal perforation which prolonged an existing hospitalization.The subject is a 85-year-old male patient.He presented a sigmoid neoplasia, so it was decided to undergo a robotic sigmoidectomy on (b)(6) 2023.During hospitalization, on (b)(6) 2023, the subject was evaluated after being notified by the radiology team due to the presence of pneumoperitoneum in ct performed at the request of the vascular surgery service due to the suspicion of ischemia of the lmii.The tc image showed a large postsurgical pneumoperitoneum, subcutaneous emphysema, and bilateral pleural effusion suspicious of gastrointestinal perforation.No signs of anastomotic dehiscence.It was decided to treat the subject with parenteral nutrition, omeprazole, and antibiotics.The subject was discharged from the hospital on (b)(6) 2023, but was readmitted to the hospital on (b)(6) 2023 due to fever and vomits.New imaging test shows the persistence of voluminous pneumoperitoneum suspicious of high gastrointestinal perforation.This event is still ongoing.
 
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (causal), but not related to the investigational device.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key17957241
Report Number1223422-2023-00033
Device Sequence Number17922101
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR
Patient SexMale